Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 281, NWS Omaha, NE

August 6, 2011Montgomery County, Page County, Pottawattamie County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Aug 6, 2011, 9:13 PM CDT for Montgomery County, Page County, Pottawattamie County, Iowa. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2011, 9:13 PM CDT (02:13 UTC)
Expired
Aug 6, 2011, 10:00 PM CDT
In force
47 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Montgomery County, IA, Page County, IA, Pottawattamie County, IA

The radar

The Omaha radar (KOAX), 108 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 9:15 PM CDTTSTM WND GST 602 E Coburg, IAGUST TORE THE DOOR OFF THE BARN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 5:32 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3454 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3454 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
1.9
Supercell composite
13.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

080 
WUUS53 KOAX 070213
SVROAX
IAC137-145-155-070300-
/O.NEW.KOAX.SV.W.0281.110807T0213Z-110807T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
913 PM CDT SAT AUG 6 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN SOUTHWEST IOWA...
  NORTHERN PAGE COUNTY IN SOUTHWEST IOWA...
  SOUTHEASTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...

* UNTIL 1000 PM CDT

* AT 910 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF
  AROUND 60 MPH OR HIGHER.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES EAST OF CARSON TO RED OAK TO SHENANDOAH...
  AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELLIOTT...STANTON...VILLISCA...VIKING LAKE STATE PARK...HEPBURN AND
  GRANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4074 9493 4077 9535 4095 9532 4125 9541
      4125 9515 4116 9515 4116 9492
TIME...MOT...LOC 0213Z 267DEG 36KT 4125 9526 4096 9519
          4077 9530
WIND...HAIL 60MPH <.75IN

$$

BOUSTEAD
4 follow-up statements
668 
WWUS53 KOAX 070232
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
932 PM CDT SAT AUG 6 2011

IAC137-145-155-070300-
/O.CON.KOAX.SV.W.0281.000000T0000Z-110807T0300Z/
POTTAWATTAMIE IA-PAGE IA-MONTGOMERY IA-
932 PM CDT SAT AUG 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY...
NORTHERN PAGE AND SOUTHEASTERN POTTAWATTAMIE COUNTIES UNTIL 1000 PM
CDT...

AT 929 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GRISWOLD TO VILLISCA TO 6 MILES NORTHWEST OF
CLARINDA...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  VILLISCA...GRANT AND HEPBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4074 9493 4077 9535 4097 9526 4124 9529
      4125 9515 4116 9515 4116 9492
TIME...MOT...LOC 0232Z 267DEG 33KT 4126 9506 4097 9499
          4078 9510
WIND...HAIL 60MPH <.75IN

$$

BOUSTEAD
424 
WWUS53 KOAX 070240
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
940 PM CDT SAT AUG 6 2011

IAC137-145-155-070300-
/O.CON.KOAX.SV.W.0281.000000T0000Z-110807T0300Z/
POTTAWATTAMIE IA-PAGE IA-MONTGOMERY IA-
940 PM CDT SAT AUG 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MONTGOMERY...NORTHERN PAGE AND SOUTHEASTERN POTTAWATTAMIE COUNTIES
UNTIL 1000 PM CDT...

AT 934 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEWIS TO VILLISCA TO CLARINDA...MOVING EAST AT 40 MPH.

AT 915 PM CDT...WIND DAMAGE AND A WIND GUST TO 60 MPH WAS REPORTED 
BY A TRAINED SPOTTER IN COBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4074 9493 4077 9535 4096 9519 4125 9521
      4125 9515 4116 9515 4116 9492
TIME...MOT...LOC 0239Z 267DEG 33KT 4126 9497 4097 9490
          4078 9502
WIND...HAIL 60MPH <.75IN

$$

BOUSTEAD
540 
WWUS53 KOAX 070247
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
947 PM CDT SAT AUG 6 2011

IAC155-070257-
/O.CAN.KOAX.SV.W.0281.000000T0000Z-110807T0300Z/
POTTAWATTAMIE IA-
947 PM CDT SAT AUG 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POTTAWATTAMIE
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4074 9493 4077 9526 4094 9508 4116 9507
      4116 9492
TIME...MOT...LOC 0247Z 282DEG 35KT 4122 9486 4093 9480
          4074 9492

$$

IAC137-145-070300-
/O.CON.KOAX.SV.W.0281.000000T0000Z-110807T0300Z/
PAGE IA-MONTGOMERY IA-
947 PM CDT SAT AUG 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MONTGOMERY AND NORTHEASTERN PAGE COUNTIES UNTIL 1000 PM CDT...

AT 943 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CUMBERLAND TO 7 MILES EAST OF VILLISCA TO CLARINDA...
MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4074 9493 4077 9526 4094 9508 4116 9507
      4116 9492
TIME...MOT...LOC 0247Z 282DEG 35KT 4122 9486 4093 9480
          4074 9492
WIND...HAIL 60MPH <.75IN

$$

BOUSTEAD
982 
WWUS53 KOAX 070301
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1001 PM CDT SAT AUG 6 2011

IAC137-145-070311-
/O.EXP.KOAX.SV.W.0281.000000T0000Z-110807T0300Z/
PAGE IA-MONTGOMERY IA-
1001 PM CDT SAT AUG 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTGOMERY AND
NORTHEASTERN PAGE COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM. 

LAT...LON 4074 9493 4077 9526 4094 9508 4116 9507
      4116 9492
TIME...MOT...LOC 0247Z 282DEG 35KT 4122 9486 4093 9480
          4074 9492

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:44 PM CDT, 5 hours 29 minutes earlier.

Area forecast discussion, Aug 6, 3:44 PM CDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
344 PM CDT SAT AUG 6 2011

.SHORT TERM...TONIGHT.
NOT MAKING ANY SIGNIFICANT CHANGES TO THE OVERNIGHT FORECAST. SKIES
HAVE CLEARED ACROSS EASTERN NEBRASKA AND WESTERN IOWA THIS AFTERNOON
ALLOWING FOR GOOD SURFACE HEATING. THIS SHOULD HELP DESTABILIZE THE
ATMOSPHERE AHEAD OF THE APPROACHING COLD FRONT AND ERODE WHAT CAP WE
HAVE. BEST UPPER SUPPORT IS STILL EXPECTED TO REMAIN FAIRLY WELL
NORTH OF THE FORECAST AREA...BUT LOW LEVEL CONVERGENCE AND WEAK
UPPER SUPPORT STILL POINTS TO A SCATTERED TO BROKEN LINE OF
CONVECTION ADVANCING ACROSS THE AREA THROUGH THE EVENING...EXITING
THE SOUTHEAST BEFORE SUN UP. INSTABILITY AND 0-6KM SHEAR ARE STILL
FORECAST TO BE SUFFICIENT FOR AT LEAST ISOLATED SEVERE
THUNDERSTORMS. DO NOT BELIEVE COVERAGE WILL BE HIGH ENOUGH RIGHT NOW
TO ADD SEVERE WORDING TO THE PRODUCTS.
&&

.LONG TERM...SUNDAY THROUGH SATURDAY

THERE WILL BE A BRIEF BREAK IN THUNDERSTORM ACTIVITY DURING THE
MORNING HOURS SUNDAY...BEFORE THE NEXT SYSTEM MOVES THROUGH IN FAST
NORTHWEST FLOW. RAIN CHANCES DURING THE AFTERNOON HOURS WILL BE
HIGHEST IN THE SOUTHWEST ZONES...BUT WILL STILL BE LOW END CHANCE
POPS. WITH MOISTURE CONTINUING TO INCREASE AHEAD OF WARM FRONT
MOVING NORTH SUNDAY NIGHT...HAVE INCREASED POPS AREA WIDE...
ESPECIALLY AFTER MIDNIGHT...BUT HAVE HELD OFF ON GOING LIKELY
WORDING. THIS WILL HAVE TO BE MONITORED...AS MODELS ARE COMING INTO
AGREEMENT OF DEVELOPMENT ALONG THIS BOUNDARY. WHILE SEVERE WEATHER
IS A POSSIBILITY...MAINLY WINDS...ANY ELEVATED STORM COULD BRING
LARGE HAIL...AND FLOODING WILL BE A CONCERN WITH ANY TRAINING STORMS.

IN THE FAST MOVING FLOW...ANOTHER COLD FRONT WILL ENTER THE AREA
MONDAY AFTERNOON AND OVERNIGHT. WHILE SEVERE STORMS CAN NOT BE RULED
OUT...THE BEST CHANCES WILL BE SOUTH OF THE AREA.

NORTHWEST FLOW WILL CONTINUE THROUGH THE EXTENDED...WITH SEVERAL
SHORTWAVES MOVING ACROSS THE AREA. THUNDERSTORMS CHANCES WILL
CONTINUE...BUT WILL BE SCATTERED IN NATURE.
&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

ALL SITES HAVE IMPROVED TO VFR AND EXPECT VFR CONDITIONS TO PREVAIL
THROUGH THIS FORECAST PERIOD OUTSIDE OF CONVECTIVE ACTIVITY.
ISOLATED CONVECTION IS POSSIBLE AREA WIDE AFTER 20Z...BUT MAIN
THREAT WILL BE BE WITH MORE ORGANIZED SCATTERED CONVECTION AHEAD OF
AN APPROACHING COLD FRONT. BEST CHANCES FOR KOFK BETWEEN 22Z AND
02Z...KOMA 03Z TO 07Z...AND KLNK 04Z TO 08Z. SOUTHERLY WINDS WILL
CONTINUE AROUND 8 TO 12 KTS AHEAD OF THE FRONT...BECOMING NORTHWEST
BEHIND THE STORMS.
&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SENA/NIPPER
Hazardous weather outlook, Aug 6, 7:01 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
701 PM CDT SAT AUG 6 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-071415-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
701 PM CDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING
ACROSS MUCH OF EASTERN NEBRASKA AND SOUTHWEST IOWA. A FEW OF THE
STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN HAZARDS. ANY THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN
AS WELL.

A COLD FRONT DRIFTING SOUTHEAST THROUGH EASTERN NEBRASKA THIS
EVENING...COMBINED WITH HIGH INSTABILITY OVER THE AREA...WILL
TRIGGER THE SEVERE THUNDERSTORMS. THE STORMS WILL TRACK TO THE
EAST AND SOUTHEAST AT ABOUT 20 OR 25 MPH. THE STORMS SHOULD SWEEP
THROUGH EASTERN NEBRASKA AND SOUTHWEST IOWA BY ABOUT MIDNIGHT OR 1
AM.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI
RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

INTERMITTENT THUNDERSTORM CHANCES WILL CONTINUE ACROSS PARTS OF
THE AREA INTO EARLY NEXT WEEK AS NUMEROUS WEATHER DISTURBANCES
MOVE ACROSS THE PLAINS. A FEW SEVERE THUNDERSTORMS WILL BE
POSSIBLE SUNDAY NIGHT...AND THERE MAY BE ANOTHER THREAT FOR STRONG
STORMS MONDAY AFTERNOON AND MONDAY NIGHT.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING.

In the hours before

Local storm report, Aug 6, 9:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
903 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             KIRKMAN                 41.73N 95.27W
08/06/2011  E1.75 INCH       SHELBY             IA   FIRE DEPT/RESCUE

            HAIL BROKE WINDSHIELDS. WAS AT LEAST GOLFBALL SIZE.
            RELAYED BY EMERGENCY MANAGER.

&&

BMAYES
Local storm report, Aug 6, 9:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
904 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND GST     NEBRASKA CITY           40.68N 95.86W
08/06/2011  M60 MPH          OTOE               NE   AWOS

            MEASURED AT NEBRASKA CITY AIRPORT.

&&

BMAYES
Local storm report, Aug 6, 9:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
907 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     LINCOLN                 40.82N 96.69W
08/06/2011                   LANCASTER          NE   AMATEUR RADIO

            36 INCH TREE DOWN ON POWER LINES AND A HOUSE ON S 16TH ST
            BETWEEN SMITH AND BURKE.

&&

BMAYES
Local storm report, Aug 6, 9:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
908 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     LINCOLN                 40.82N 96.69W
08/06/2011                   LANCASTER          NE   AMATEUR RADIO

            TREE ON A HOUSE ON 48TH ST SOUTH OF RANDOLPH.

&&

BMAYES
Local storm report, Aug 6, 9:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
909 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     LINCOLN                 40.82N 96.69W
08/06/2011                   LANCASTER          NE   AMATEUR RADIO

            TREE ON POWER LINES ON B ST.

&&

BMAYES
Local storm report, Aug 6, 9:10 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
910 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     LINCOLN                 40.82N 96.69W
08/06/2011                   LANCASTER          NE   AMATEUR RADIO

            TREE ACROSS A CAR ON S 10TH AND LAKE ST.

&&

BMAYES

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:18 PM CDTSevere Thunderstorm WarningOAXHarrison, Monona42 min
Aug 6, 8:14 PM CDTSevere Thunderstorm WarningOAXShelby46 min
Aug 6, 8:24 PM CDTSevere Thunderstorm WarningOAXFremont, Mills51 min
Aug 6, 8:47 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Montgomery, Page43 min
Aug 6, 8:54 PM CDTSevere Thunderstorm WarningOAXFremont36 min
Aug 6, 9:19 PM CDTSevere Thunderstorm WarningOAXFremont, Page41 min
Aug 6, 10:11 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Montgomery, Page, Pottawattamie49 min
Aug 7, 12:45 AM CDTSevere Thunderstorm WarningOAXFremont45 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.